Top answers from doctors based on your search:
I am depressed and on citalopram i have no energy still and feel hopeless do i need a higher dose
A 33-year-old member asked:
Dr. Douglas Fronzaglia ii, do, ms answered
21 years experience Geriatrics
Possibly but...: You would also benefit from seeing a counselor to discuss that issues that are causing your depression.
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
A 21-year-old female asked:
A 30-year-old female asked:
i am experiencing fatigue, depressed reflexes, personality changes, lack of motivation, feeling depressed, decreased energy level, loss of interest, poor concentration, socially withdrawn, hopelessness, suicidal thoughts, sleep pattern changes, sadness, aching muscles, generalized weakness, chills, body aches, difficulty concentrating, and trouble sleeping. i am not experiencing cough or irritability. i do not have the following risk factor(s): cigarette smoking.
Dr. Donald Colantino answered
61 years experience Internal Medicine
Psychiatrist: Do not try to fight through your symptoms without a proper evaluation, diagnosis and treatment. I recommend consulting a psychiatrist as I feel that t ... Read More
A 29-year-old female asked:
A 41-year-old female asked:
A 33-year-old female asked:
A 27-year-old female asked:
A 17-year-old female asked:
A 66-year-old female asked:
A 19-year-old female asked:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month